# SDR DALA2020032001949

- Difficulty date: March 18, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 85,205 hours, 39,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL AT LEVEL OF FR 68 AND STR 23RH AT AFT GALLEY AREA, REPLACED LOWER SILL AT LEVEL OF FR 66 TO FR 68 AND STR 23R/H AT AFT GALLEY AREA AS PER A320 SRM 51-72-11 AND DWG #D53480505
